# SDR IPXA09M57769

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ESCAPE SLIDE PRESSURE INDICATIING SYSTEM INOP.  T/S IAW FIM 25-61-01, CHK'D CONTINUITY ACROSS PLUG TIP AND PLUG SLEEVE FOUND SATISFACTORY.  OPS CHK'D PUSH TO TEST GOOD.
